# SDR USAA951209

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 984-1003
- Part time: 37,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-6 INSPECTION, FOUND .25 INCH CRACK RIGHT SIDE CABIN STATION 984 AND 1003 AT LONGERON 18 CUSP LINE MEMBRANE.  MANUFACTURED CUSP MEMBRANE AND INSTALLED PER SRM 53-05 FIG 97.  (M)
